# SDR FDEA201510163296

- Difficulty date: October 16, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N999FD
- Make and model: Boeing 757230
- Aircraft serial: 24748
- Aircraft time: 650 hours, 24,315 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Part number: 25065009940
- Part serial: 1532292
- Condition: Failed
- Location: Entry Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT ENTRY DOOR SLIDE LIGHT WILL NOT ILLUMINATE WHEN ARMED.  RELEASED FOR SERVICE IAW MEL 25-66-05-A CATEGORY C.  L1 ESCAPE SLIDE GIRT BAR, ENGAGEMENT LIGHTS INOPERATIVE.  VERIFY & RECORD IN  AML & EAML THAT ASSOCIATED SLIDE IS VISUALLY VERIFIED ENGAGED PRIOR TO EACH DEPARTURE.  TROUBLE SHOT & FOUND LIGHT ASSEMBLY FOR SLIDE LIGHT INOPERATIVE.  R & R L1 DOOR SLIDE ARM LIGHT.  OPERATIONS CHECKED NORMAL IAW AMM & WDM REF 33-51-01.
